Back
Journal article

The Capacitated Minimal Spanning Tree Problem: An experiment with a hop-indexed model

Gouveia, L. , Martins, P.
ISLA — Instituto Politécnico de Gestão e Tecnologia
Annals of Operations Research, Volume 86, 1999, pp. 271–294

Resume

Abstract
Abstract not provided by the author or the indexing source.

Bibliographic Details

Publication Type Journal article
Publication Year 1999
Journal / Conference / Work Annals of Operations Research
Volume / Issue Vol. 86
Pagination pp. 271–294

ISLA Authors & Affiliations

P
Pedro João Coimbra Martins
pmartins@iscac.pt ID: 1113-BC3A-435F
Profile